Monodromy and asymptotic properties of certain multiple integrals

Nils Nilsson Department of Mathematics, University of Lund

TBD mathscidoc:1701.332527

Arkiv for Matematik, 18, (1), 181-198, 1979.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:08 uploaded by arkivadmin ] [ 571 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{nils1979monodromy,
  title={Monodromy and asymptotic properties of certain multiple integrals},
  author={Nils Nilsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203508675260336},
  booktitle={Arkiv for Matematik},
  volume={18},
  number={1},
  pages={181-198},
  year={1979},
}
Nils Nilsson. Monodromy and asymptotic properties of certain multiple integrals. 1979. Vol. 18. In Arkiv for Matematik. pp.181-198. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203508675260336.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved